ALERFRI SF 650 MG/60 MG/2.5 MG TABLET

(strip of 10 tablets)

Navil Laboratories Pvt Ltd

Composition: Paracetamol 650mg + Pseudoephedrine 60mg + Levocetirizine 2.5mg

strip

Rs.58.66 Rs.59.25 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Pseudoephedrine is used in the treatment of nasal congestionIt is also used to treat sinus and upper chest congestion.

How it works

Pseudoephedrine is a nasal decongestant. It narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Dry mouth, Hypersensitivity reaction, Restlessness, Sleep disturbance

Uses

Levocetirizine is used in the treatment of allergic rhinitis symptoms and allergic skin conditions.

How it works

Levocetirizine is an antihistaminic medication. It treats allergy symptoms such as such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.

Common side effects

Sleepiness

Substitutes

0 Substitutes